# SDR QXEA2017101300615

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 19,292 hours, 20,570 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL,  AT ABOUT 70KTS,  THE FUSELAGE DOORS MASTER WARNING. TAKEOFF WAS ABORTED & CHECKLIST WAS RUN.  FOUND THE AFT CARGO DOOR HANDLE TO BE AJAR, CONSITENT WITH DOORS SYS PAGE INDICATING THE AFT CARGO DOOR OPEN.  INSPECTED AFT CARGO DOOR IAW AMM 05-52-00-000-000, AND 05-0029 WITH NO DEFECTS NOTED.  FUSELAGE DOOR WARNING REMAINED EXTINGUISHED.  RETURNED TO SERVICE.
